ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Joint Weibull Probability Density Functions

Rao, Arni SR Srinivasa (2005) On Joint Weibull Probability Density Functions. In: Applied Mathematics Letters, 18 (11). pp. 1224-1227.


Download (124kB)


Two important results for the joint probability density function of the Weibull distribution are derived.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier.
Keywords: Product of Weibull distributions;Laplace transformation;Multivariate distribution
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Depositing User: B.S Priyanka
Date Deposited: 23 Sep 2005
Last Modified: 19 Sep 2010 04:18
URI: http://eprints.iisc.ac.in/id/eprint/3043

Actions (login required)

View Item View Item